# SDR 372PA0032

- Difficulty date: June 8, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N372PA
- Make and model: Boeing 737306
- Aircraft serial: 23546
- Aircraft time: 33,937 hours, 26,493 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Control Cable
- Part number: 580291025
- Condition: Failed
- Location: Auto Throttle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE INOP.  RELEASED PER MEL 22-4.  6/18/03:  NR 2 ENGINE TELEFLEX CABLE REPLACED ON 06/10/03 PER MM 76-11-07 & 76-11-00.  NO AUTO THROTTLE FAILURES HAVE OCCURRED BY PIREP OR INFLIGHT FAULT HISTORY SINCE.  REF MM 22-04-00.  MEL CLEARED.
